On a singular integral
Chen, Lung-Kee
Studia Mathematica, Tome 85 (1987), p. 61-72 / Harvested from The Polish Digital Mathematics Library
Publié le : 1987-01-01
EUDML-ID : urn:eudml:doc:218758
@article{bwmeta1.element.bwnjournal-article-smv85i1p7bwm,
     author = {Lung-Kee Chen},
     title = {On a singular integral},
     journal = {Studia Mathematica},
     volume = {85},
     year = {1987},
     pages = {61-72},
     zbl = {0622.47030},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv85i1p7bwm}
}
Chen, Lung-Kee. On a singular integral. Studia Mathematica, Tome 85 (1987) pp. 61-72. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv85i1p7bwm/